Solpadeine Plus Soluble Pain Relief Tablets 32s

£6.99

MHRA
SSL

Solpadeine Plus Soluble Tablets provide effective relief for Migraine, Headache, Dental Pain, Period Pain, Backache, Rheumatic Pain, Strains & Sprains, Sciatica. Find relief from pain fast with these water-soluble tablets. Solpadeine Plus Soluble Pain Relief Tablets get to work 2x faster than paracetamol alone.

Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select ‘add to basket’
Limited to 1 per order

Out of stock

Add to Wishlist
Add to Wishlist

Description

Solpadiene Plius Soluble Pain Relief Tablets offer short-term pain relief for acute moderate pain. When other pain relief options have failed you, Solpadeine Plus Soluble Pain Relief Tablets can help you find relief. This triple-action formula contains paracetamol, codeine, and caffeine for fast and effective relief from pain. These water-soluble tablets are suitable for the short-term relief of pain from migraine, headache, backache, dental pain, period pain, sports injuries, arthritic and rheumatic pain, and sciatica.

 

Solpadeine Plus Soluble Pain Relief Tablets contain three active ingredients to help relieve pain. Paracetamol, codeine, and caffeine work together to get to the source of pain fast. Most people will experience pain relief up to 2x faster than using paracetamol alone. The addition of codeine to help block the pain signals and caffeine to increase the absorption rate of the paracetamol makes this pain killer one of the most effective available from an online pharmacist.

 

These water-soluble tablets are very easy to use and suitable for adults and children over the age of 12. Children aged 12-15 should dissolve one tablet in half a beaker of water and take no more than 4 tablets in 24 hours. Children over the age of 16 and adults should dissolve two tablets in half a beaker of water and take no more than 8 tablets in 24 hours. Always read the enclosed leaflet in full before use.

 

These tablets are for short-term pain relief and should not be used for more than 3 days. Although the majority of people will have no problems when using this product, there is a risk of addiction if taken for longer than 3 days. Consult your doctor if your pain does not go away.

Ingredients

  • Active ingredients: paracetamol 500 mg, codeine phosphate hemihydrate 8 mg, and caffeine 30 mg.
  • Other ingredients: sorbitol (E 420), sodium saccharin, sodium bicarbonate, sodium lauryl sulfate, citric acid, sodium carbonate, polyvidone, and dimeticone.

Contents

  • 32 water-soluble tablets

Use

  • Dissolve 2 tablets in half a tumbler of water. Wait 6 hours before taking your next dose of Solpadeine Plus or any other pain medication. Do not exceed 8 tablets in 24 hours. Do not take for longer than 3 days.

 

If you require assistance with addiction to codeine or other medication please visit https://www.nhs.uk/live-well/healthy-body/drug-addiction-getting-help/

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.